Skip to main content

Research Repository

Advanced Search

Nonnegatively curved fixed point homogeneous manifolds in low dimensions

Galaz-Garcia, Fernando

Authors



Citation

Galaz-Garcia, F. (2012). Nonnegatively curved fixed point homogeneous manifolds in low dimensions. Geometriae Dedicata, 157(1), 367-396. https://doi.org/10.1007/s10711-011-9615-y

Journal Article Type Article
Acceptance Date Apr 25, 2011
Online Publication Date May 12, 2011
Publication Date 2012
Deposit Date Dec 12, 2019
Journal Geometriae Dedicata
Print ISSN 0046-5755
Electronic ISSN 1572-9168
Publisher Springer
Peer Reviewed Peer Reviewed
Volume 157
Issue 1
Pages 367-396
DOI https://doi.org/10.1007/s10711-011-9615-y
Related Public URLs https://arxiv.org/abs/0911.1254